MathSciNet Relay Station
MathSciNet bibliographic data
MR168937 34.95 (47.50)
Komatsu, Hikosaburo Abstract analyticity in time and unique continuation property of solutions of a parabolic equation. J. Fac. Sci. Univ. Tokyo Sect. I 9 1961 1–11 (1961).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement